Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
R. Estrada, R.P. Kanwal "Distributional Solutions of the Wiener-Hopf Integral and Integro-differential Equations," Journal of Integral Equations and Applications, J. Integral Equations Applications 3(4), 489-514, (FALL 1991)